RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2195–2200 (Mi de4418)  

Ordinary Differential Equations

Lyapunov stable classes of dynamic systems of perturbed motions

B. A. Shcherbakov

V. I. Lenin Kishinev State University

Full text: PDF file (863 kB)

Bibliographic databases:
UDC: 517.938
Received: 14.11.1979

Citation: B. A. Shcherbakov, “Lyapunov stable classes of dynamic systems of perturbed motions”, Differ. Uravn., 17:12 (1981), 2195–2200

Citation in format AMSBIB
\Bibitem{Shc81}
\by B.~A.~Shcherbakov
\paper Lyapunov stable classes of dynamic systems of perturbed motions
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2195--2200
\mathnet{http://mi.mathnet.ru/de4418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642882}
\zmath{https://zbmath.org/?q=an:0496.34026}


Linking options:
  • http://mi.mathnet.ru/eng/de4418
  • http://mi.mathnet.ru/eng/de/v17/i12/p2195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020